# SDR SWAA2022012705850

- Difficulty date: August 2, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,368 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL; STATION 663; LBL 16; HORSESHOE ANGLE ABOVE THE LEFT PACK EXHAUST IS CRACKED ON THE INBOARD ANGLE. / REMPOVED AND INSTALLED NEW HORSESHOE ANGLE IN THE LEFT WHEEL WELL; STATION 663 AT PACK EXHAUST DUCT IAW DWG 111A1000 AND IAW SRM 51-40-02-0G
